Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On canonical constructions. IV


Author: Murray Gerstenhaber
Journal: Proc. Amer. Math. Soc. 8 (1957), 745-749
MSC: Primary 20.99
DOI: https://doi.org/10.1090/S0002-9939-1957-0132787-4
MathSciNet review: 0132787
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. J. Fine and G. E. Schweigert, On the group of homeomorphisms of an arc, Ann. of Math. vol. 62, no. 2 (1955). MR 0072460 (17:288b)
  • [2] Murray Gerstenhaber, On canonical constructions I, Proc. Nat. Acad. Sci. U.S.A. vol. 41, no. 4 (1955). MR 0074417 (17:581c)
  • [3] -, On canonical constructions II, Proc. Nat. Acad. Sci. U.S.A. vol. 42, no. 11 (1956). MR 0084499 (18:870d)
  • [4] B. v. Kerekjarto, Vorlesungen über Topologie I, Berlin, Springer, 1923, p. 224.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.99

Retrieve articles in all journals with MSC: 20.99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0132787-4
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society